Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Forced oscillations of elastic strings with nonlinear damping

Authors: M. Countryman and R. Kannan
Journal: Quart. Appl. Math. 50 (1992), 57-71
MSC: Primary 73K03; Secondary 35Q72, 73D35, 73K12
DOI: https://doi.org/10.1090/qam/1146624
MathSciNet review: MR1146624
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K03, 35Q72, 73D35, 73K12

Retrieve articles in all journals with MSC: 73K03, 35Q72, 73D35, 73K12

Additional Information

DOI: https://doi.org/10.1090/qam/1146624
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society